Pacific Journal of Mathematics

A geometric problem of Sherman Stein.

M. K. Fort, Jr.

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 607-609.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043793

Mathematical Reviews number (MathSciNet)
MR0087918

Zentralblatt MATH identifier
0072.17403

Subjects
Primary: 54.0X

Citation

Fort, M. K. A geometric problem of Sherman Stein. Pacific J. Math. 6 (1956), no. 4, 607--609. https://projecteuclid.org/euclid.pjm/1103043793


Export citation

References

  • [1] Bull. Amer. Math. Soc, 61 (1955), 465, research problem 25.